Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have pimple, itching in face. Was using betnovate cream. What to do?

Hi sir,
I am worrying about my face. because i used betnovate skin plain on face from past 7 years. Now i stopped betnovate cream. after stopping betnovate i can not secc my face. i am getting lot of pimples redness,itching .how can i cure my face.please suggest me. i donot it danger anything? can ypu please help what should i do?
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi thanks for writing here.Betnovate is a steroidal preparation used to treat eczemas and allergies and never for pimples.Being a steroidal cream it just suppresses inflamation and does not cure the disease itself.Also it has got many side effects like acne,skin atrophy,hair growth on unwanted areas on face ,secondary fungal infection.since you are using it for last 7 years it has damaged your face.Please stop it and do not apply in any condition,it will be better you consult a skin specialist near by and start treatment as early as possible,it will be a long run course and take it properly.You can just apply clindamycin gel at day and benzyl peroxide 2.5% at night ,but consult the doctor as early as possible.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Ilyas Patel's  Response
Hi, betnovate is mid potency steroid causing many side effects locally.. Like pimple,atrophy,depigmentation ,hypertrichosis...etc. It should not be used on face, even if steroid is indicated. There are mild steroid like.. Mometasone, eumosone .. I do not understand why you used it on face for such long time.. Anyway, now there is pimple with itching.. So ,take azithromycine 500 mg daily for two weeks, then onward.. One tab for three days in a week consecutively for 6 months. Take antihistaminics till relief of itching. Apply nadifloxacine cream at night in lesions till pimples improve.. Wash the face with mild cleanser.. I hope you wiill get benefit... Ok
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor